# SDR AALA20151123012

- Difficulty date: November 19, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 58,998 hours, 7,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 13877
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE A EMER LIGHT POWER SUPPLY M33424 FAILED IN CAPACITY CHECK.  EMER POWER SUPPLY M33424 REPLACED & TESTED NORMAL IAW AMM 33-51-06.  SEE ALSO SDR`S AALA20151124011 & AALA20151124012.
